How bad is it? - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 12

Thread: How bad is it?

  1. #1
    Junior Member
    Join Date
    Dec 2017
    Posts
    17

    Default How bad is it?

    Hi, I'm a 36 yo guy. My temples started receding about 10 years ago. What worries me is the thinning at the top which I've noticed about a week ago (probably started much earlier, I just haven't seen it). I don't want a horseshoe in 3 years
    Is it worth start taking finasteride now to at least maintain this stage, or is it too late?
    (I had a 9mm buzzcut about a month ago.)
    Attached Thumbnails Attached Thumbnails Click image for larger version

Name:	IMG_20171226_102328.jpg

Size:	92.7 KB
ID:	55276   Click image for larger version

Name:	IMG_20171226_102441.jpg

Size:	93.2 KB
ID:	55277   Click image for larger version

Name:	IMG_20171226_103012_BURST001_COVER.jpg

Size:	92.1 KB
ID:	55278   Click image for larger version

Name:	IMG_20171226_102329.jpg

Size:	79.8 KB
ID:	55280  

  2. #2
    Junior Member
    Join Date
    Dec 2017
    Posts
    17

    Default

    At age 23 (2004)
    Attached Thumbnails Attached Thumbnails Click image for larger version

Name:	Clipboard01.jpg

Size:	12.6 KB
ID:	55281  

  3. #3
    Senior Member
    Join Date
    Jan 2017
    Location
    Israel
    Posts
    546

    Default

    I believe results are different for each individual...

  4. #4
    Senior Member
    Join Date
    Aug 2012
    Posts
    2,056

    Default

    BIG3 And derma rolling every other day 1mm, plus 1.5mm wounding alongside essential oils and oils you will regrowth the whole temples back plus more hair .

  5. #5
    Junior Member
    Join Date
    Dec 2017
    Posts
    17

    Default

    I'm on Lamisil (antifungal pill) since September. Could this be the cause of thinning on top? Antifungal drugs are mentioned in this article: https://www.webmd.com/skin-problems-...-hair-loss-2#1

  6. #6
    Junior Member
    Join Date
    Dec 2017
    Posts
    17

    Default

    Quote Originally Posted by Jazz1 View Post
    BIG3 And derma rolling every other day 1mm, plus 1.5mm wounding alongside essential oils and oils you will regrowth the whole temples back plus more hair .
    Thanks. What is this 1.5 mm wounding exactly...?

  7. #7
    Senior Member
    Join Date
    Jan 2017
    Location
    Israel
    Posts
    546

    Default

    None of these things will grow your hair back, sorry, it's just BS. And "Essential Oils" are oils that provide fragrance, some have medicinal benefits, topically (lavender and geranium rose for insect bites, etc). They will NOT regrow your hair.

    Especially, since you hair loss may be related to Lamasil (yes, can cause hair loss, says so on the package insert).

  8. #8
    Junior Member
    Join Date
    Dec 2017
    Posts
    17

    Default

    Also my scalp is shiny which as far as I know isn't a good sign if i want to grow back some hair.
    Earlier today I rubbed my scalp twice - counted about 60 hairs in the sink.
    So I cut my hair 3 mm short. I don't hate it actually. But I was quite shocked when I realized how thin my hair is on top in strong lighting.

  9. #9
    Senior Member
    Join Date
    Jan 2017
    Location
    Israel
    Posts
    546

    Default

    Quote Originally Posted by anarki View Post
    Also my scalp is shiny which as far as I know isn't a good sign if i want to grow back some hair.
    Earlier today I rubbed my scalp twice - counted about 60 hairs in the sink.
    So I cut my hair 3 mm short. I don't hate it actually. But I was quite shocked when I realized how thin my hair is on top in strong lighting.
    1. Shiny scalp = oily scalp, no sign of ability to grow back hair.

    2. Rubbing your head is not a good way to determine what is falling out, 100 hairs a day is normal.

    3. I would go back to longer hair... and see how it progresses. Can you go off the Lamasil?

  10. #10
    Junior Member
    Join Date
    Dec 2017
    Posts
    17

    Default

    So if I start to use Propecia, it will cause shedding, which is a sign of progress. But all the hair I lost during the shedding phase won't grow back because i have an oily skin. Therefore using Propecia would make things even worse for me?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Thinking about PRP
07-11-2018 10:48 PM
by dolf24
Last Post By dolf24
Yesterday 11:21 PM
1900 FUE grafts with Dr. Rahal - So happy with my decision!
07-16-2018 01:08 PM
by jdp1989
Last Post By nhlpro11
Yesterday 10:39 PM
FUE and Tricopigmentation Question
Yesterday 01:47 PM
Last Post By bmurphy710
Yesterday 08:43 PM
FUE HT at ASMED, Dr Koray Erdoğan - 3000 GRAFTS
Yesterday 01:09 PM
Last Post By Maverick91
Yesterday 01:09 PM